# SDR EIA2001036

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND AFT CARGO DOOR FORWARD AND AFT UPPER DOOR CUTOUTS CRACKED AT FUSELAGE SKIN AT BS 1814 AND BS 1916 STRINGER 27R.  TRIMMED OFF BOTH FORWARD AND AFT CRACKED CORNER SKINS, 4 LAYERS OF REPAIR DOUBLERS INSTALLED PER BOEING MSG EVR-HKG-01-00009H, 00006F, 00011H, BSB 53A2248, PRELIMINARY SRM 53-30-03 FIG 60, AND RS R-53-61-34592.  (M)
